Record number :
948750
Title of article :
On 3-cutwidth critical graphs
Author/Authors :
339-346، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
8
From page :
339
To page :
346
Abstract :
The cutwidth of a graph G is the minimum congestion (the number of overlap edges) when G is embedded into a path. The cutwidth problem has been motivated from both applied and theoretical points of view. The characterization of forbidden subgraphs or critical graphs is always interesting in the study of a graph-theoretic parameter. In this paper we characterize the set of 3-cutwidth critical graphs by five specified elements.
Keywords :
Critical graph , Graph labeling , Cutwidth
Journal title :
Discrete Mathematics
Journal title :
Discrete Mathematics
Serial Year :
2004
Link To Document :
بازگشت